I am 61 years old. I have some weird swelling on my left ankle, and I took photos of it to send to my son. He is worried it is related to a Renflexis infusion I had last week. I have had RA since I was 39.
Welcome to the icliniq.com.
The edema due to renflexis is an uncommon side effect. If you have leg edema, then it is advisable to investigate as follow.
1. Serum protein estimation to rule out hypoproteinemia.
2. Sgpt (serum glutamate-pyruvate transaminase) to exclude liver disease.
3. Urea, creatinine estimation to rule out kidney disease.
4. Serum TSH estimation to rule out hypothyroidism.
Echocardiography to exclude cardiac cause and finally local ankle joint X-ray if needed. If edema leg more than diuretic like Furosemide can be prescribed after consultation with your doctor. I suggest you consult nearby physician for a detailed discussion of all these. I hope I have answered your question.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Edema of ankles (swelling) ... Read fullI have high SGOT, SGPT, cholesterol and triglycerides levels. Please help.
.. is regarding which doctor to consult. So you can consult a physician or gastroenterologist for examination and management. I would like to give you some information regarding your reports (attachment removed to protect patient identity). You can h... Read fullMy daughter has high SGPT. Is it due to liver damage?
.. is getting all the medication required for TB (tuberculosis). The medication does have some side effects like the liver enzymes SGPT (serum glutamic-pyruvic transaminase) and SGOT (serum glutamic-oxaloacetic transaminase), which were done was rais... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now